Advanced search
Start date
Betweenand

Dongjuan Niu


Universidade Estadual de Campinas (UNICAMP). Instituto de Matemática, Estatística e Computação Científica (IMECC)  (Institutional affiliation for the last research proposal)
Birthplace: China

Dongjuan Niu in research grants and scholarships supported by FAPESP.

News published in Agência FAPESP Newsletter about the researcher
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)
Scholarships in Brazil
FAPESP support in numbers * Updated October 23, 2021
Total / Available in English
1 / 1   Completed scholarships in Brazil

Associated processes
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (2)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications1
Citations1
Cit./Article1.0
Data from Web of Science

JIU, QUANSEN; LOPES FILHO, MILTON C.; NIU, DONGJUAN; NUSSENZVEIG LOPES, HELENA J.. The limit of vanishing viscosity for the incompressible 3D Navier-Stokes equations with helical symmetry. PHYSICA D-NONLINEAR PHENOMENA, v. 376, n. SI, p. 238-246, . Web of Science Citations: 1. (08/09473-0)

BARDOS, C.; LOPES FILHO, M. C.; NIU, DONGJUAN; NUSSENZVEIG LOPES, H. J.; TITI, E. S.. STABILITY OF TWO-DIMENSIONAL VISCOUS INCOMPRESSIBLE FLOWS UNDER THREE-DIMENSIONAL PERTURBATIONS AND INVISCID SYMMETRY BREAKING. SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v. 45, n. 3, p. 1871-1885, . Web of Science Citations: 20. (07/51490-7)

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: